# SDR ASAA2017022820129

- Difficulty date: February 28, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 46,577 hours, 21,007 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Tee Fitting
- Part number: 149A9401U39
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, FLOOR SPLICE, BS 887 IS CORRODED.  ACFT GROUNDED.  REMOVED CORROSION IAW DRAWING 146A9401 REV D, AND 1505-100543 REV B.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.  LOCATED AND DRILLED NEW SPLICE ASSEMBLY IAW DRAWING 146A9401 REV A.  REMOVED AND REPLACED THE SPLICE IAW SRM 51-40-02-0G-0.
